# SDR 00FDEA00694

- Difficulty date: October 2, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N484FE
- Make and model: Boeing 727227
- Aircraft serial: 21466
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 652083817
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LWR CHORD BS 1130 BEAM LBL 38-RBL 50, WL 200.   *S/D*  REMOVED AND REPLACED PER FEDEX EA 7-5310-53818.
